I have been taking Neurontin for RLS for three weeks. I take 300mg at night, and I felt great in the beginning. My RLS has improved greatly, but I have been extremely fatigued and moody for the past three days? Is this a side effect for some Neurontin users?
18 Jul 2010
I am sorry you are not yourself.
Yes it causes mood changes that you must report to your Doctor ASAP( it will have to be tomorrow first thing to do when you wake up) because it is a serious side effect also mental changes.
If you feel your symptoms get worse dial 911 and seek for mediacal attention ASAP... OK
Report side effects to FDA at 1-800-FDA-1088.
Your condition can cause complications in a medical emergency. For enrollment information call MedicAlert at 1-800-854-1166 (USA)
I hope nothing serious comes of this and you get well soon ... from a caring individual.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i want to know if taking neurontin while coming off of pain pills will help you get thru the withdrawls? or will it trigger seizures
1 answer • 29 Mar 2010
I have fibromyalgia, restless legs, depression, chronic fatique, & others. My doctor is taking me off of Cymbalta & going to Savella --using ...
13 answers • 6 Aug 2010
... my psychiatrist gave me clonazepam for restless leg syndrome over 7 years ago and when I was able to speak with a neurologist from the VA Sleep ...
7 answers • 29 Aug 2010
Any side effects? My med is not working, (carbidopa/levadopa).I need a change, but my Insurance only covers about 4 generics. Need help, have severe ...
2 answers • 9 Aug 2011
have been diagnosed with Hep C. with high level of antibodies but no liver damage showing. doctor prescribed Cymbalta, Neurontin, & Flexeril for ...
1 answer • 17 Feb 2012